| Model Number |
1804300-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous right coronary artery that is 90% stenosed.The 3.0x33mm xience skypoint stent delivery system (sds) failed to cross due to anatomy.Resistance was noted during removal with anatomy.Another non-abbott stent was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay.No additional information was provided.